# SDR GLBA97047

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DTW - LOW OIL PRESSURE OBSERVED IN LEFT ENGINE DURING FLIGHT.  MAINTENANCE REPLACED OIL FILTER O-RING AND OIL CARRYING HOSE.  (M)
